Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 119, NWS Green Bay, WI

July 26, 2007Waupaca County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 26, 2007, 3:13 PM CDT for Waupaca County, Wisconsin. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2007, 3:13 PM CDT (20:13 UTC)
Expired
Jul 26, 2007, 4:00 PM CDT
In force
47 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

County Waupaca County, WI

The radar

The Green Bay radar (KGRB), 74 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 3:14 PM CDTHAIL 1Iola, WI
Jul 26, 3:21 PM CDTHAIL 1Scandinavia, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1156 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1156 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 262013
SVRGRB
WIC135-262100-
/O.NEW.KGRB.SV.W.0119.070726T2013Z-070726T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
313 PM CDT THU JUL 26 2007

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 400 PM CDT

* AT 310 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...AND WINDS TO 60
  MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 14
  MILES NORTH OF WAUPACA TO 9 MILES NORTHWEST OF WAUPACA...AND MOVING
  SOUTH AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHITE LAKE...WEYAUWEGA...SCANDINAVIA AND RURAL.

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4468 8892 4468 8922 4424 8922 4424 8893

$$

KURIMSKI
3 follow-up statements
000 
WWUS53 KGRB 262026
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
326 PM CDT THU JUL 26 2007

WIC135-262100-
/O.CON.KGRB.SV.W.0119.000000T0000Z-070726T2100Z/
WAUPACA-
326 PM CDT THU JUL 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT 
FOR WESTERN WAUPACA COUNTY...

AT 322 PM...DOPPLER RADAR CONTINUED TO INDICATE A LARGE SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS. 
THIS STORM WAS LOCATED ALONG A LINE EXTENDING FROM IOLA TO 6 MILES
NORTHWEST OF KING...OR ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
WAUPACA TO 8 MILES NORTHWEST OF WAUPACA...MOVING SOUTH AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  OGDENSBURG...WHITE LAKE...WEYAUWEGA...WAUPACA...RURAL AND LIND
  CENTER.

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4468 8892 4468 8922 4424 8922 4424 8893

$$

KURIMSKI
000 
WWUS53 KGRB 262047
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
346 PM CDT THU JUL 26 2007

WIC135-262100-
/O.CON.KGRB.SV.W.0119.000000T0000Z-070726T2100Z/
WAUPACA-
346 PM CDT THU JUL 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT 
FOR WESTERN WAUPACA COUNTY...

AT 343 PM...DOPPLER RADAR CONTINUED TO INDICATE A LARGE SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS. 
THIS STORM WAS LOCATED ALONG A LINE EXTENDING FROM SCANDINAVIA TO
RURAL...OR ALONG A LINE EXTENDING FROM 8 MILES NORTH OF WAUPACA TO 8
MILES WEST OF WAUPACA...MOVING SOUTH AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE
  LAKE...WEYAUWEGA...WAUPACA...LIND CENTER AND KING.

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4468 8892 4468 8922 4424 8922 4424 8893

$$

KURIMSKI
000 
WWUS53 KGRB 262054
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
354 PM CDT THU JUL 26 2007

WIC135-262104-
/O.EXP.KGRB.SV.W.0119.000000T0000Z-070726T2100Z/
WAUPACA-
354 PM CDT THU JUL 26 2007

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WAUPACA COUNTY 
EXPIRES AT 400 PM CDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED.

GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN ARE STILL POSSIBLE WITH 
THIS AND ADDITIONAL THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 11 
PM.

LAT...LON 4468 8892 4468 8922 4424 8922 4424 8893

$$

KURIMSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:08 AM CDT, 12 hours 5 minutes earlier.

Area forecast discussion, Jul 26, 3:08 AM CDT, 12 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
308 AM CDT THU JUL 26 2007

.SHORT TERM...TODAY/TONIGHT/FRIDAY. MAIN EVENT DURING THIS PERIOD
WILL BE ASSOCIATED HEAVY PCPN/SVR POTENTIAL WITH CDFNT PASSAGE TONIGHT.

BUT FIRST...AN ISOLD BAND OF SHRA/TSRAS CONTINUES THIS AM ALONG A
SURFACE CONVERGENT REGION EXTENDING FROM FLORENCE TO OSH EARLY
THIS AM. THE INDIVIDUAL CELLS ARE MOVING MAINLY DUE SOUTH HOWEVER
THE LINE IS DRIFTING GRADUALLY EASTWARD. THE GFS MODEL APPEARS TO
BE LATCHING ON THIS TREND THE BEST SO WILL LEAN TWD THAT MODEL
THROUGH 18Z TODAY.  PCPN ALSO BEING AIDED WITH GENERAL HEIGHT
FALLS DUE TO UPPER LOW TO THE EAST AND NRN PLAINS SHORT WAVE WITH
FRONTAL SYSTEM...ALONG WITH A MOIST UNSTABLE AIRMASS AND VERTICAL
WIND SHEAR. SLOW MOVEMENT OF THE INDIVIDUAL CELL AIDING WITH
LOCALLY HEAVY RAINFALL...BUT MOVING ENOUGH AT THIS TIME TO PRODUCE
ANY LOCAL FLOODING PROBLEMS.  GROUND TRUTH REPORT FROM AROUND THE
CLI AREA REPORTED HEAVY RAIN SO WILL ADD HEAVY RAIN WORDING EVEN
THOUGH THE MENTION WILL BE ISOLD TO SCT IN THE GOING FCST. WILL
CONTINUE SCT MENTION INTO THE AFTN HOURS OVER ERN DUE TO LOCATION
OF LAKE BREEZE BOUNDARY AND UPPER HEIGHT FALLS AND CHC TO LOCATIONS
WEST.

EXPECT THE PCPN ALONG AND NEAR THE CDFNT TONIGHT TO BE EXCESSIVE
DUE TO THE HIGH PW/S AND UPPER HEIGHT FALLS FROM THE PHASED
SYSTEMS. WILL UP POP MENTION A TAD ABOVE LIKELY. SPC HAS PUT MUCH
OF THE GRB CWA IN DAY 1 SLIGHT RISK. WITH HIGH WET BULB...MAIN SVR
POTENTIAL WILL BE DAMAGING WINDS AND HEAVY RAIN.  NEAR SEVERE HAIL
POSSIBLE WITH STRONGER STORMS LATER TONIGHT. WILL GO INTO MORE
DETAIL IN THE MORNING HWO.

LATEST MODEL RUNS SUPPORT THE CURRENT CHC WORDING FOR FRIDAY
MORNING AND OVER MAINLY THE SOUTHEAST HALF OF THE CWA. DUE
NOTE THAT MODEL SURFACE DEWPOINTS DO NOT FALL THAT MUCH FOR
FRIDAY SO SOME POTENTIAL OF PCPN TO LINGER LONGER.

AS FRONT DRIVES SOUTH...PCPN WILL EVENTUALLY END LATER FRIDAY AS
HIGH PRESSURE SYSTEM BUILDS IN.

.LONG TERM...FRI NGT THRU NXT WED. MAIN FCST CHALLENGE WL BE TEMPS
THRU THE PERIOD AS RATHER TRANQUIL WEATHER PATN SETS UP OVR NE WI.

HI PRES OVR THE UPR MIDWEST WL BUILD SEWD INTO THE WRN GREAT LKS
RGN FRI NGT BRINGING MOSTLY CLR SKIES AND RELATIVELY LGT WNDS TO
NE WI. MAY NEED TO LWR MIN TEMPS A COUPLE OF DEGS AS DRIER AIRMASS
SENDS DEW PTS DOWN INTO THE 50S (EVEN A FEW UPR 40S PSBL OVR NRN
WI). THIS AREA OF HI PRES TO BE ESSENTIALLY OVRHD ON SAT WHICH
SHOULD PROVIDE FOR A MOSTLY SUNNY DAY WITH SEASONAL TEMPS. AREAS
NEAR LK MI TO BE COOLER AS NE WNDS TO PREVAIL.

LITTLE IF ANY CHG EXPECTED INTO SAT NGT WITH THE HI PRES PARKED
OVR WI. ANTICIPATE ANOTHER MOSTLY CLR NGT WITH TEMPS SIMILAR TO
THOSE WITNESSED FRI NGT. SLIGHTLY WARMER CONDITIONS ARE EXPECTED
FOR SUNDAY AS THE ROCKIES UPR RDG EDGES EWD A BIT TOWARD THE
PLAINS. HI PRES AT THE SFC STILL IN OUR VCNTY...THUS ANOTHER
MOSTLY SUNNY DAY ANTICIPATED.

MDLS HINT AT A WEAK SYSTEM TO SLIDE DOWN THE EDGE OF THE UPR RDG
ACROSS ONTARIO SUNDAY NGT INTO MON. ANY PCPN SHOULD REMAIN TO OUR
NORTH AND EAST...HOWEVER NE WI COULD GET SOME OF THE CLDS FROM
THIS SYSTEM ESP FAR NE SECTIONS OF THE STATE. PARTLY CLDY SKIES AT
WORST WHICH WL NOT IMPACT TEMPS (IF AT ALL). THE UPR RDG CONTS TO
EDGE CLOSER BY MON AND REACHES THE UPR MIDWEST WITH 8H TEMPS
REACHING THE UPR TEENS CELSIUS. THE GFS MAY BE TOO AGGRESSIVE WITH
THE WARM-UP AND HAVE KEPT TEMPS IN LINE WITH PREV FCST.

THE ERN PERIPHERY OF THE UPR RDG TO REACH WRN WI BY TUE BRINGING
VERY WARM TEMPS BACK TO THE RGN. WL HAVE TO WATCH FOR ANY
POTENTIAL SHRTWVS ROTATING AROUND THE RDG WHICH COULD MOV INTO WI
AND SET OFF SOME PCPN. NOTHING EVIDENT AT THIS TIME FOR
TUE...THEREFORE WL CONT WITH THE DRY FCST. BY THE MIDDLE OF NXT
WEEK...MDLS HINT AT A DECENT SHRTWV TROF TO BE TRAVERSING ACROSS
THE CANADIAN PRARIE. WHILE THE CORE OF THIS SYSTEM TO REMAIN WELL
TO OUR NORTH (VCNTY WRN ONTARIO BY 00Z THU)...IT WL SERVE TO
WEAKEN THE UPR RDG A BIT OVR THE UPR MIDWEST/WRN GREAT LKS. HAVE
LEFT FCST DRY...BUT THE BRUNT OF THE TRULY HOT WEATHER APRS TO
REMAIN TO OUR WEST.
&&

.AVIATION...SCT TSTMS WILL CONTINUE OVER EASTERN WI NEAR AND ALONG
PERSISTENT LAKE BREEZE BOUNDARY. TSRA/S WILL BE ON THE INCREASE
THIS AFTERNOON OVER THE REST OF THE STATE AS A CDFNT APPROACHES
NORTHWEST WISCONSIN. THE CDFNT IS EXPECTED TO REACH SE WISCONSIN
FRIDAY MORNING. A FEW STORMS MAY CONTAIN DAMAGING WINDS AND VERY
HEAVY RAINFALL.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TDH/KALLAS
Hazardous weather outlook, Jul 26, 11:07 AM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1107 AM CDT THU JUL 26 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-271145-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1107 AM CDT THU JUL 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE STORMS OVER MOST OF THE FORECAST
AREA LATER THIS AFTERNOON AND INTO TONIGHT. ALTHOUGH ISOLATED
STORMS MAY PRODUCE WIND DAMAGE OR MARGINALLY SEVERE HAIL...THE
PRIMARY THREAT SHOULD BE HEAVY RAINFALL. THUNDERSTORMS WILL
INCREASE IN COVERAGE THIS AFTERNOON...AND BECOME FAIRLY WIDESPREAD
TONIGHT...AS A COLD FRONT MOVES THROUGH THE FORECAST AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL END FRIDAY MORNING AS THE COLD FRONT MOVES
SOUTH OF THE STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

LMZ521-522-541>543-564-271145-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
1107 AM CDT THU JUL 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. THE STORMS WILL
BECOME MORE NUMEROUS TONIGHT AS A COLD FRONT FRONT APPROACHES AND
MOVES THROUGH THE REGION. ALTHOUGH SOME STORMS MAY PRODUCE SOME
GUSTY WINDS AND SMALL HAIL...THE PRIMARY THREAT SHOULD BE HEAVY
RAINFALL.

AREAS OF MARINE FOG...LOCALLY DENSE...WILL AFFECT THE MARINE FORECAST
AREA THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL END FRIDAY MORNING AS THE COLD FRONT MOVES
SOUTH OF THE STATE.

KIECKBUSCH

In the hours before

Special weather statement, Jul 26, 2:54 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
254 PM CDT THU JUL 26 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262130-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
254 PM CDT THU JUL 26 2007

...THUNDERSTORMS DEVELOPING ACROSS CENTRAL AND NORTHEAST WISCONSIN...

THUNDERSTORMS WITH TORRENTIAL RAIN...FREQUENT LIGHTNING...SMALL
HAIL AND WIND GUSTS OVER 30 MPH WILL CONTINUE TO DEVELOP AND DRIFT
ACROSS CENTRAL AND NORTHEAST WISCONSIN THIS AFTERNOON.

ADDITIONAL STORMS WILL AFFECT THE AREA TONIGHT AS A COLD FRONT
MOVES THROUGH THE STATE. THESE STORMS WILL ALSO CONTAIN HEAVY RAIN
AND GUSTY WINDS.

STAY TUNED TO NOAA WEATHER RADIO AND YOUR FAVORITE TELEVISION OR
RADIO STATION FOR THE LATEST INFORMATION ON THE STORMY WEATHER.

JKL

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 2:59 PM CDTSevere Thunderstorm WarningGRBMarathon34 min
Jul 26, 4:16 PM CDTSevere Thunderstorm WarningGRBWaupaca26 min
Jul 26, 4:20 PM CDTFlash Flood WarningGRBWaupaca115 min
Jul 26, 4:38 PM CDTFlash Flood WarningGRBLincoln, Oneida2 hr
Jul 26, 5:06 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca39 min
Jul 26, 6:25 PM CDTSevere Thunderstorm WarningGRBPortage, Waushara65 min
Jul 26, 6:45 PM CDTMarine Weather StatementGRB90 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.